# SDR HNAA2020060900169

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 46,775 hours, 42,838 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI AND WHILE SITTING SPOILER FAIL MSG INTERMITTENT.  R & R SCU IAW AMM 27-63-02, OPS CHECK GOOD. TAXIED AIRCRAFT, RAN ENGINES, NO DEFECTS NOTED.
